List of scientific publications of G. van Dijk

1. On symmetry of group algebras of motion groups. Math. Ann. 179, 219-226 (1969)

2. Spherical functions on the p-adic group PGL(2). Proc. KNAW, Ser. A, 72, 213-241 (1969)

3. Harmonic analysis on reductive p-adic groups (after Harish-Chandra), Se'minaire Bourbaki, 23e anne'e, 1970/71, no. 387

4. Harmonic analysis on reductive p-adic groups (notes of lectures of Harish-Chandra), Lecture Notes in Math. 162 (1970)

5. Some recent results of Harish-Chandra for p-adic groups. Colloque sur les fonctions sphe'riques et la the'orie des groupes, Nancy (1971)

6. Computation of certain induced characters of p-adic groups. Math. Ann. 199, 229-240 (1972)

7. The property P_1 for semisimple p-adic groups. Proc. KNAW, Ser. A, 75, 82-83 (1972)

8. (with P.V. Lambert) The irreducible unitary representations of the group of triangular matrices. Proc. KNAW, Ser. A 77, 168-185 (1974)

9. Square-integrable representations mod Z of unipotent groups. Compos. Math. 29, 141-150 (1974)

10. Quasi-admissible representations of p-adic groups. In: Lie groups and their representations, I.M. Gelfand ed., Adam Hilger Ltd., London 1975, 65-76

11. Smooth and admissible representations of p-adic unipotent groups. Compos. Math. 37, 77-101 (1978)

12. Group representations: a first introduction and survey. Representations of locally compact groups with applications, T.H. Koornwinder ed. , MC syllabus 38, 1-11 (1979)

13. The irreducible unitary representations of SL(2,R). Representations of locally compact groups with applications, T.H. Koornwinder ed. , MC syllabus 38, 448-481 (1979)

14. (with A.H.O. van Soest) On a theorem of Clifford. Nieuw Archief voor Wiskunde (3), 30, 258-263 (1982)

15. Orbits on real affine symmetric spaces I: the infinitesimal case. Proc. KNAW, Ser. A, 51-66 (1983)

16. On generalized Gelfand pairs, a survey of results. Report RUL, no. 15 (1983)

17. On generalized Gelfand pairs. Proc. Japan Acad. 60, Ser. A, 30-34 (1984)

18. Invariant eigendistributions on the tangent space of a rank one semisimple symmetric space. Math. Ann. 268, 405-416 (1984)

19. Harish-Chandra's collected papers. (book review). Nieuw Archief voor Wiskunde (3), 295-302 (1985)

20. (with M. Poel) The Plancherel formula for the pseudo-Riemannian space SL(n,R)/GL(n-1,R). Compos. Math. 58, 371-397 (1986)

21. (with M.T. Kosters) Spherical distributions on the pseudo-Riemannian space SL(n,R)/GL(n-1,R). J Funct. Anal. 68, 168-213 (1986)

22. On a class of generalized Gelfand pairs. Math. Z. 193, 581-593 (1986)

23. Harmonic analysis on rank one symmetric spaces. Lect. Notes in Physics 261, Springer, 244-252 (1986)

24. A Plancherel formula for the isotropic cone. Proc. KNAW, Ser. A, 91, 15-19 (1988)

25. (with M. Poel) The irreducible unitary GL(n-1,R)-spherical representations of SL(n,R). Compos. Math. 73, 1-30 (1990)

26. On the regular embedding of representations of motion groups. Proc. KNAW, New Ser. 1, 299-302 (1990)

27. Thomas J. Stieltjes, Collected Papers, 2 vol., Springer, Berlin etc. 1993

28. (with E.P.H. Bosman) A new class of Gelfand pairs. Geom. Dedicata 50, 261-282 (1994)

29. Group representations on spaces of distributions. Russian J. Math. Physics 2 (1), 57-68 (1994)

30. Harmonic analysis on the finite symmetric space GL(n, K)/GL(1,K)x GL(n-1,K). Indag. Math (N.S.) 6, 153-166 (1995)

31. (with S.C. Hille) Canonical representations related to hyperbolic spaces. J. Funct. Anal. 147, 107-139 (1997)

32. (with S.C. Hille) Maximal degenerate representations, Berezin kernels and canonical representations, in: "Lie Groups and Lie Algebras, Their Representations, Generalizations and Applications" (eds. B. Komrakov, J. Krasil'shchik, G. Litvinov and A. Sossinsky), Kluwer Academic, Dordrecht, 1997

33. (with K. Mokni) Harmonic analysis on Gel'fand pairs associated with hyperbolic spaces. Russian J. Math. Phys. 5 (2), 1-13 (1997)

34. Canonical representations, Vestnuk Tambov Univ. 2 (4), 350-366 (1997)

35. (with V.F. Molchanov) The Berezin form for rank one para-Hermitian symmetric spaces. J. Math. Pures Appl. 77, 747-799 (1998)

36. (with V.F. Molchanov) Tensor products of maximal degenerate series representations of the group SL(n,R). J. Math. Pures Appl. 78, 99-119 (1999)

37. (with A. Pasquale) Canonical representations of Sp(1,n) associated with representations of Sp(1). Comm. Math. Phys. 202, 651-667 (1999)

38. Canonical representations associated with hyperbolic spaces II, Indag. Math. N.S. 1 (3), 357-368 (1999)

39. Canonical representations and Berezin kernels. Colloque SMT 99, Tabarka (Tunesia), Proceedings, 33-46 (2000)

40. (with I. Charchov) The Plancherel formula for line bundles on complex hyperbolic spaces. J. Math. Pures Appl. 79 (5), 451-473 (2000)

41. (with M. Pevzner) Berezin kernels of tube domains. J. Funct. Anal. 181, 189-208 (2001)

42. A new approach to Berezin kernels and canonical representations, Asymptotic Combinatorics with Applications in Mathematical Physics (V.A. Malyshev and A.M. Vershik (eds)), , 279-300, Kluwer Ac. Publishes, (2002)

43. On canonical representations and Berezin kernels, Geometry and Analysis on Lie Groups, Banach Center Publicarions 55, 253-268 (2002)

44. (with M. Pevzner) Matrix-valued Berezin kernels, Geometry and Analysis on Lie Groups, Banach Center Publicarions 55, 269-288 (2002)

45. (with M. Pevzner) Berezin kernels and maximal degenerate representations associated with Riemannian symmetric spaces of Hermitian type, Representation Theory, Dynamical Systems, Combinatorial and Algorithmic Methods, Part 7 (A.M. Vershik ed.) , Zapiski Nauchnyh Seminarov POMI 292, 11-21 (2002)

46. Berezin forms on line bundles over complex hyperbolic spaces, Int. Eq. Op. Theory 45, 177-230 (2003)

47. The oscillator representation, Kolmogorov and Contemporary Mathematics, p. 154 (2003)

48. (with M. Pevzner and S. Aparicio) Invariant Hilbert subspaces of the oscillator representation, Indag. Math. (N.S.) 14, 309-318 (2003)

49. (with V.F. Molchanov (eds)), Representations of Lie groups, harmonic analysis on homogeneous spaces and quantization, Acta Appl. Math. 81, Nos. 1-3 (2004)

50. (with S. Aparicio) Complex Generalized Gelfand Pairs, Tambov University Reports, 11 (1), 7-12 (2006)

51. (with M. Pevzner) Ring structures for holomorphic discrete series and Rankin-Cohen brackets. J. Lie Theory 17, 283-306 (2007)

52. (with M. Pevzner) H*-algebras and quantization of para-Hermitean spaces. Proc. Amer. Math. Soc. 136, 2253 - 2260 (2008)

53. (GL(n,R), GL(n-1,R)) is a generalized Gelfand pair. Russian J. Math. Physics 15, 548 - 551 (2008)

54. Gelfand pairs and beyond. CEO Lecture Note vol. 11, Kyushu University (2008)

55. (U(p,q), U(p-1,q)) is a generalized Gelfand pair. Math. Z. 261, 525 - 529 (2009)

56. About the relation bewteen multiplicity free and strong multiplcity free. J. Lie Theory 19, 661 - 670 (2009)

57. Introduction to Harmonic Aanlysis and Generalized Gelfand Pairs. W. de Gruyter GmbH & Co. KG, Berlin etc. (2009)

58. Multiplicity free subgroups of semi-direct products. Indagationes Mathematicae 20, 49 - 56 (2009)

59. Generalized Gelfand pairs: state of the art. Tambov University Reports vol. 16, no. 6 (part 2) (2011)

60. Casimir Force, Casimir Operators and the Riemann Hypothesis. Edited by Gerrit van Dijk and Masato Wakayama, W. de Gruyter GmbH & Co. KG, Berlin etc. (2011)

61. Very elementary introduction to representation theory. Lecture Notes, Kyushu University (Japan) (2011)

62. Leidse Hoogleraren Wiskunde 1575 -- 1975. Mathematical Institute Leiden University (2011) (in Dutch)

63. Distribution Theory. Convolution, Fourier transform and Laplace transform. W. de Gruyter GmbH & Co. KG, Berlin etc. (2013)

64. Trace class groups. Journal of Lie Theory 26, No. 1, 269 -- 291 (2016)

65 (with K.-H. Neeb, H. Salmasian, C. Zellner) On the charcterization of trace class representations and Schwartz operators. Journal of Lie Theory 26, No 3, 787 -- 805 (2016)

Back